# SDR FDEA202101180146

- Difficulty date: January 18, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA79921
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1853 TO 1873 RIGHT HAND LONGERON 42 RIGHT FOUND   CRACK. AFT CARGO COMPARTMENT STATION 1841 TO STATION 1893.15 RIGHT HAND LONGERON SPLICE  SPLICE FITTING 42 RIGHT REMOVED AND REPLACED AS PER ENGINEERING AUTHORIZATION 1-5310-  1-5310-T0359289 P1 TITLE : FUSELAGE - MAINFRAME - AFT FUSELAGE - CRACK DAMAGES   FOUND ON LONGERON L - 42R AT STA 1893.150 , AND LONGERON SPLICE FITTING BETWEEN   STA 1852.55 AND STA 1861.05. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
